MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CEREPAK FREEFORM; CEREPAK FREEFORM MINI DETACHABLE COIL SYSTEM

MEDOS INTERNATIONAL SARL CEREPAK FREEFORM; CEREPAK FREEFORM MINI DETACHABLE COIL SYSTEM
Catalog Number MCR091040
Medical Device Problem Codes Stretched (1601); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot (31555207) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and / or device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported on 07-aug-2025, during an endovascular coil embolization of a left parietal branch of the middle meningeal artery (mma), the physician inserted the 1mm x 4cm cerepak freeform mini (mcr091040 / 31555207) as coil number 5 (mix of optiblock coils (balt) and freeform minis preceded) through a plato¿ microcatheter (scientia vascular).The physician went to detach the coil using a mechanical detachment handle (mdh1 / lot# unknown).As the physician pulled the coil pusher wire back, the coil started to come with the pusher wire, and it detached in the microcatheter.The physician was able to advance the coil back out into the vessel.The physician then inserted an aristotle® 14 guidewire (scientia vascular) to push the coil into the coil back, as he was pulling the wire out, the 1mm x 4cm cerepak freeform mini coil stretched onto the wire.The physician pulled out the plato microcatheter, the aristotle guidewire, and the 1mm x 4cm cerepak freeform mini coil and removed them all from the patient.The physician was able to re-access the parietal branch using a new plato microcatheter and continued with the coil embolization.There was no procedure delay due to the reported issue; the procedure was successfully completed without any negative impact on the patient.On 08-aug-2025, additional information was received.Per the information, the physician removed the 1mm x 4cm cerepak freeform mini and replaced it with a 1mm x 6cm optiblock coil.There was no blood flow interruption due to the reported issue.Coil entanglement with previously placed coils was not suspected as a cause for the stretching of the 1mm x 4cm cerepak freeform mini.Continuous flush was maintained through the microcatheter during the procedure.

Brand Name
CEREPAK FREEFORM
Common Device Name
CEREPAK FREEFORM MINI DETACHABLE COIL SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS, INC.
calle circuito int norte 1820
parque industrial salvacar
juarez 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key22757411
Report Number3008114965-2025-00850
Device Sequence Number15979668
Product Code KRD
UDI-Device Identifier10886704082941
UDI-Public(01)10886704082941(17)280131(10)31555207
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K220040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMCR091040
Device Lot Number31555207
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARISTOTLE® 14 GUIDEWIRE (SCIENTIA VASCULAR); MECHANICAL DETACHMENT HANDLE; OPTIBLOCK COIL (BALT); PLATO¿ MICROCATHETER (SCIENTIA VASCULAR)
Patient SexMale